| Catalog Number |
0210004000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text: customer discarded product.
Event or Problem Description
The user facility reported on medwatch report # mw5145597, that the device was used and an o-ring fell off during a procedure.There was no delay, no medical intervention, and no adverse consequences.The case was completed successfully.